| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that on (b)(6) 2024 a 12.6mm vticm5_12.6 implantable collamer lens of -14.00/3.0//100 (sphere/cylinder/axis) was implanted upside down into the patients right eye (od).The lens was implanted, removed and replaced intraoperatively with no patient injury.Lens broke during removal.Cause of event was unknown.